MathSciNet Relay Station
MathSciNet bibliographic data
MR2062733 34C10 (34C11 34C15)
Tiryaki, A.; Ayanlar, B. Oscillation theorems for certain nonlinear differential equations of second order. Comput. Math. Appl. 47 (2004), no. 1, 149–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement